# SDR AALA201912139008

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 25,609 hours, 21,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pneumatic System
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR R1 EMERGENCY PNEUMATIC ASSEMBLY HAD LOW PRESSURE. MAINTENANCE SERVICED DOOR PNEUMATIC ASSEMBLY TO PROPER PRESSURE PER AMM 52-11-51-614-801-A.
